MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Transvalvular Pressure Gradient Increased (4854)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently following up with the involved healthcare facility and performing the review of the production records.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The manufacturer was informed of an event involving a perceval plus valve, size s (pvf-s), reportedly implanted on (b)(6) 2025.Concomitant procedures included mitral valve replacement and tricuspid valve repair, with a medtronic mosaic prosthesis placed in the mitral position.During the operation, the aorta was opened and evaluated.Calcifications were removed, and the annulus was sized for the perceval valve.The surgical team then proceeded with the mitral valve procedure before returning to the aorta, resizing it, and ultimately implanting a size small perceval plus.Ballooning was performed in accordance with the ifu.Tricuspid valve repair was completed following the implantation of the pvf-s valve.Postoperative tee revealed no abnormalities.However, a subsequent echo evaluation by a cardiologist indicated a significantly elevated gradient one week after surgery.The mean gradient was reportedly 12 mmhg immediately postoperatively in the operating room, rising to approximately 23 mmhg four to five days later.Additionally, a leak was detected, though its origin, central or paravalvular, could not be confirmed.A ct angiography revealed infolding on one side of the inflow portion of the perceval valve.The patient subsequently underwent balloon valvuloplasty using a nucleus size 22 balloon to expand the prosthesis.During the reintervention, the infolding appeared less pronounced than initially observed.The procedure was successful, with no further evidence of stent folding, and the patient is reportedly doing well.Based on the information received, no malpositioning or sizing errors were identified, and no cardiac manipulation, such as cpr, was performed following the implantation of the perceval valve.
 
Additional Manufacturer Narrative
Updated sections b4, g3, g6, h2, h6, h11.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The device remains implanted and therefore is not accessible for testing.As such, further investigation cannot be performed.Post-operative perceval stent folding is an extremely rare condition which impairs proper valve function.Potential contributing factors include inadvertent oversizing, variations in aortic root anatomy that deviate from the normal tri-symmetrical geometry (such as a bicuspid valve or absence of one valsalva sinus), interaction with heavily calcified segments of the annulus, or uneven decalcification resulting in bulky calcium protrusions.Based on the manufacturer¿s experience and the analysis of the available data, a definitive root cause for the reported event cannot be established.Furthermore, the document review revealed no evidence of manufacturing deficiencies.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT   13040
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key23533567
Report Number3005687633-2025-00133
Device Sequence Number9021432
Product Code LWR
UDI-Device Identifier08022057015365
UDI-Public(01)08022057015365(240)PVF-S(17)290213
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight70 KG